# SDR SWI2023F00127

- Difficulty date: June 2, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE OF FRAME 333 HAS A CRACK AT TOOLING HOLE APPROX STGR 1L AS MARKED     (C-CHECK RO 7/11/2023)    REMOVED AND REPLACED 333.00 FRAME LOCATED BETWEEN STRGB3L AND STRG0 IAW CRJ200 SRM 51-42-06 & DWG 601R32004 REV N, COMPLIED WITH TASK CARD 51-900-1003-SKY, LEAK CHECK GOOD
